MathSciNet Relay Station
MathSciNet bibliographic data
MR1453090 58F13 (58F10 58F40 92B20)
Chen, Luonan; Aihara, Kazuyuki Chaos and asymptotical stability in discrete-time neural networks. Phys. D 104 (1997), no. 3-4, 286–325.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement